zbMATH — the first resource for mathematics

Projective and generating modules over the ring of pseudorational numbers. (English. Russian original) Zbl 1137.16003
Math. Notes 80, No. 3, 417-427 (2006); translation from Mat. Zametki 80, No. 3, 437-448 (2006).
The ring of pseudorational numbers was introduced by A. A. Fomin and P. A. Krylov. In this paper some classes of modules over the ring \(R\) of pseudorational numbers are described.
In particular, the projective \(R\)-modules are characterized and a complete independent system of invariants for projective \(R\)-modules is indicated. An \(R\)-module is flat if and only if it has nonzero elements of finite order. An \(R\)-module \(M\) is generating if and only if \(M\cong R\oplus X\) for some \(R\)-module \(X\).

16D40 Free, projective, and flat modules and ideals in associative algebras
13C10 Projective and free modules and ideals in commutative rings
Full Text: DOI
[1] A. A. Fomin, ”Some mixed Abelian groups as modules over the ring of pseudo-rational numbers,” in: Abelian Groups and Modules, Trends in Mathematics, Birkhäuser-Verlag, Basel, 1999, pp. 87–100. · Zbl 0947.20037
[2] P. A. Krylov, E. G. Pakhomova, and E. I. Podberezina, ”On a class of mixed Abelian groups,” Vestn. Tomskogo Univ., 269 (2000), 47–51.
[3] A. A. Fomin, ”Quotient divisible mixed groups,” Contemp. Math., 273 (2001), 117–128. · Zbl 0989.20044
[4] P. A. Krylov, ”Mixed Abelian groups as modules over their endomorphism rings,” Fundam. Prikl. Mat., 6 (2000), no. 3, 793–812. · Zbl 1019.20023
[5] S. V. Cheglyakova, ”Injective modules over the ring of pseudorational numbers,” Fundam. Prikl. Mat., 7 (2001), no. 2, 627–629. · Zbl 1014.16005
[6] A. V. Tsarev, ”Pseudorational rank of Abelian groups,” Sibirsk. Mat. Zh. [Siberian Math. J.], 46 (2005), no. 1, 312–325. · Zbl 1103.20048
[7] L. Fuchs, Infinite Abelian Groups, vol. 1, 2, Academic, New York, 1970, 1973; Russian transl.: Mir, Moscow, 1974, 1977. · Zbl 0209.05503
[8] C. Faith, Algebra: Rings, Modules and Categories, vol. 1, Springer-Verlag, New York, 1973; Russian transl.: Mir, Moscow, 1977. · Zbl 0266.16001
[9] A. V. Tsarev, Finitely Generated R-Modules [in Russian], Prometei, Moscow, 2000.
[10] S. Glaz and W. Wickless, ”Regular and principal projective endomorphism rings of mixed abelian groups,” Comm. Algebra, 22 (1994), 1161–1176. · Zbl 0801.20037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.